MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s10549-020-05726-y

Медицинская библиотека · Breast cancer research and treatment · 2020

Dermatologic adverse events related to the PI3Kα inhibitor alpelisib (BYL719) in patients with breast cancer.

Wang Diana G, Barrios Dulce M, Blinder Victoria S, Bromberg Jacqueline F, Drullinsky Pamela R, Funt Samuel A, Jhaveri Komal L, Lake Diana E, Lyons Tomas, Modi Shanu, Razavi Pedram, Sidel Michelle, Traina Tiffany A, Vahdat Linda T, Lacouture Mario E

СтатьяПеревод пока не подготовлен

Аннотация

PURPOSE: Rash develops in approximately 50% of patients receiving alpelisib for breast cancer, often requiring dose modifications. Here, we describe the clinicopathologic, laboratory, and management characteristics of alpelisib-related dermatologic adverse events (dAEs).

METHODS

A single center-retrospective analysis was conducted. Data were abstracted from electronic medical records.

RESULTS

A total of 102 patients (mean age 56 years, range 27-83) receiving alpelisib most frequently in combination with endocrine therapy (79, 77.5%) were included. We identified 41 (40.2%) patients with all-grade rash distributed primarily along the trunk (78%) and extremities (70%) that developed approximately within two weeks of treatment initiation (mean 12.8 ± 1.5 days) and lasted one-week (mean duration 7.1 ± 0.8 days). Of 29 patients with documented morphology of alpelisib-related dAEs, 26 (89.7%) had maculopapular rash. Histology showed perivascular and interface lymphocytic dermatitis. All-grade rash correlated with an increase in serum eosinophils from 2.7 to 4.4%, p < 0.05, and prophylaxis with non-sedating antihistamines (n = 43) was correlated with a reduction of grade 1/2 rash (OR 0.39, p = 0.09). Sixteen (84.2%) of 19 patients with grade 3 dAEs resulted in interruption of alpelisib, which were managed with antihistamines, topical and systemic corticosteroids. We did not observe rash recurrence in 12 (75%) patients who were re-challenged.

CONCLUSIONS

A maculopapular rash associated with increased blood eosinophils occurs frequently with alpelisib. While grade 3 rash leads to alpelisib therapy interruption, dermatologic improvement is evident with systemic corticosteroids; and most patients can continue oncologic treatment at a maintained or reduced dose upon re-challenge with alpelisib.

Для цитирования: Wang Diana G, Barrios Dulce M, Blinder Victoria S, Bromberg Jacqueline F, Drullinsky Pamela R, Funt Samuel A, Jhaveri Komal L, Lake Diana E, Lyons Tomas, Modi Shanu, Razavi Pedram, Sidel Michelle, Traina Tiffany A, Vahdat Linda T, Lacouture Mario E. Dermatologic adverse events related to the PI3Kα inhibitor alpelisib (BYL719) in patients with breast cancer.. Breast cancer research and treatment. 2020. DOI: 10.1007/s10549-020-05726-y.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.